# SDR SWAA2015071742010

- Difficulty date: June 18, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,392 hours, 50,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6527026
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SUB THRESHOLD WEB STRAP CORRODED BETWEEN BS 460 TO 487, RBL 22.  R & R STRAP IAW SRM & DWG.
